MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR
Model Number QWS12S
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting return of device and investigation.
 
Event or Problem Description
User reported that the quantum workstation touch screen failed to respond during a case.User noted pop-up of cardioplegia pump tile menu and could not exit the pop up or click anywhere else on the screen with response.Quantum workstation was immediately replaced with back up from other hlm so patient could be safely supported initiating bypass.Quantum workstation was hard rebooted outside of the or and ability to touchscreen returned.
 
Additional Manufacturer Narrative
Event logs were reviewed by spectrum medical service engineer.Logs show the customer selected to open the cpg blood pump dialog box.No "shadow clicked" message was logged to show the user tried to press away from the pop up to close the dynamic menu.With the pop-up was still open, the customer commanded the pump to zero flow, and requested a shutdown, shutting down the unit and disconnecting the mains.Customer confirmed after a hard reboot were performed, there have been no further issues with the qws.Spectrum to monitor the issue for any future occurrence's.Summary: reviewed event logs confirmed unit is functioning as expected logs did not show that the dynamic menu could not be closed or tried to be close.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION
Common Device Name
MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key21824954
Report Number3006073153-2025-00103
Device Sequence Number13105021
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown